# SDR ASAA2018071925463

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 22,159 hours, 7,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20140
- Condition: Failed
- Location: Ac Bay
- Part time: 16,276 hours, 5,657 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REF SSM 21-51-22. ACCOMPLISHED PACK TEMPERATURE CONTROL - BITE PROCEDURE, FIM 21-62 TASK 801. THIS PACK TCV ILLUMINATED. REF FIM 21-62 TASK 831. REQUIRES TCV (V141). REMOVED AND REPLACED RT TCV REF B737-900 AMM 21-51-10 OPS CHECK AND LEAK CHECK GOOD.
